# SDR CA150511008

- Difficulty date: May 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 29,412 hours
- Engine: Ge CF348C5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Fitting
- Part number: 48150
- Condition: Leaking
- Location: Nlg Steering
- Component: Manifold, Bfgoodrich, 48150XX
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN SELECTION FOR LANDING, CREW LOST ALL HYD QTY & PRESS ON THEIR NR 3 SYS.  EXECUTED A GO-AROUND WITH GEAR DOWN & ACTIONED THEIR CHECKLIST.  DECLARED AN EMER & LANDED SAFELY ON RUNWAY.  AS THEY HAD NO STEERING, THEY WERE TOWED OFF THE RUNWAY TO THE GATE.  ASSESSMENT FOUND THAT THERE WAS A HYD LEAK AT A SWAGED FITTING LOCATED ON THE NOSE WHEEL STEERING MANIFOLD.  ACFT CYCLES 15364, HOURS 30269:27.
